# SDR SWAA2019070334508

- Difficulty date: July 1, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 56,130 hours, 34,898 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Position Sensor
- Part number: S0996
- Condition: Faulty
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, ON FINAL APPROACH INDICATIONS NORMAL "AIRSPEED LOW" AURAL WARNING SOUNDED. DURING 2ND APPROACH LEADING EDGE FLAP TRANSIT LIGHT REMAINED ILLUMINATED WHEN FLAPS EXTENDED TO 15. #2 SLAT SHOWED AMBER ON LEADING EDGE DEVICES OVERHEAD PANEL.  R&R #2 SLAT OUTBOARD POSITION SENSOR S0966 IAW AMM.
